# SDR 08FDEA03816

- Difficulty date: September 11, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46837
- Aircraft time: 80,224 hours, 21,813 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6060
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP FOUND DEEP DENT ON LOWER SKIN 0.25 INCH BY 0.25 INCH DEEP .074 INCH (SUSPECT CRACK ).  REPAIRED DENT IAW SRM 57-00-01 FIG 4 SHT 2 VOL I.
